# SDR USAA2009100192670

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-211
- Aircraft serial: 3881
- Aircraft time: 1,832 hours, 525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2349
- Condition: Fluctuates
- Location: Evac Slide
- Part time: 1,832 hours, 525 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 257 - PHX - EMERGENCY EGRESS SYSTEM - R2 SLIDE PRESSURE FLUCTUATING INTO RED ZONE.  MAINTENANCE REMOVED AND REPLACED THE R2 SLIDE INFLATION RESERVOIR PER AIRBUS MAINTENANCE MANUAL 26-62-49-000-001 AND 25-62-49-991-001.
